On the effect of alpha-admissibility and theta-contractivity to the existence of fixed points of multivalued mappings
dc.contributor.author | Minak, Gulhan | |
dc.contributor.author | Altun, Ishak | |
dc.date.accessioned | 2020-06-25T18:22:27Z | |
dc.date.available | 2020-06-25T18:22:27Z | |
dc.date.issued | 2016 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description | Altun, Ishak/0000-0002-7967-0554 | |
dc.description.abstract | In this study, we give some fixed point results for multivalued mappings using alpha-admissibility and theta-contractivity of multivalued mappings on complete metric spaces. Our results are proper generalizations of some fixed point results related to multivalued contraction. We also provide an example showing this fact. Finally, we obtain some ordered fixed point results for multivalued mappings as corollary. | en_US |
dc.identifier.citation | Mınak G. and Altun I. (2016) “On the effect of alpha-admissibility and theta-contractivity to the existence of fixed points of multivalued mappings”, Nonlinear Analysis: Modelling and Control, 21(5), pp. 673-686. | en_US |
dc.identifier.doi | 10.15388/NA.2016.5.7 | |
dc.identifier.endpage | 686 | en_US |
dc.identifier.issn | 1392-5113 | |
dc.identifier.issue | 5 | en_US |
dc.identifier.scopus | 2-s2.0-84977513921 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 673 | en_US |
dc.identifier.uri | https://doi.org/10.15388/NA.2016.5.7 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/6732 | |
dc.identifier.volume | 21 | en_US |
dc.identifier.wos | WOS:000378889700008 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Inst Mathematics & Informatics | en_US |
dc.relation.ispartof | Nonlinear Analysis-Modelling And Control | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | fixed point | en_US |
dc.subject | multivalued mapping | en_US |
dc.subject | multivalued theta-contraction | en_US |
dc.subject | alpha-admissible mapping | en_US |
dc.title | On the effect of alpha-admissibility and theta-contractivity to the existence of fixed points of multivalued mappings | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- On the effect of alpha-admissibility and theta-contractivity to the existence of fixed points of multivalued mappings.pdf
- Boyut:
- 288.29 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text